# SDR IPXA2019072444844

- Difficulty date: July 5, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 68,775 hours, 13,420 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Heat Shield
- Part number: AUL7235527
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C #3 ENGINE / PYLON HEAT SHIELD ABOVE COMBUSTION SECTION IS CRACKED AT FASTENER HOLE. REPAIRED CRACKED #3 ENGINE / PYLON HEAT SHIELD ABOVE COMBUSTION SECTION IAW EA 011-7140-01-A7837 REV. IR AND EO MD11-7140-73234-A. (MINOR)
